# SDR IPXA2018011425457

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 17,381 hours, 10,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1  DOOR WILL NOT CLOSE WITH EXTERIOR HANDLE.   WILL NOT CATCH ROLLER.  CLEANED AND LUBRICATED OUTER HANDLE IAW MM 12-23-52-6001. DID NOT FIX.
